Search Results for: 11A25

On quasiperfect numbers

V. Siva Rama Prasad and C. Sunitha Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 3, Pages 73—78 Download full paper: PDF, 158 Kb Details Authors and affiliations V. Siva Rama Prasad Nalla Malla Reddy … Continue reading

The abundancy index of divisors of odd perfect numbers – Part III

Jose Arnaldo B. Dris Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 3, Pages 53—59 Download full paper: PDF, 139 Kb Details Authors and affiliations Jose Arnaldo B. Dris Department of … Continue reading

On two arithmetic functions

József Sándor and Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 48—53 Download full paper: PDF, 162 Kb Details Authors and affiliations József Sándor Babes-Bolyai University, … Continue reading

Conditions equivalent to the Descartes–Frenicle–Sorli Conjecture on odd perfect numbers

Jose Arnaldo B. Dris Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 12—20 Download full paper: PDF, 156 Kb Details Authors and affiliations Jose Arnaldo B. Dris Department of … Continue reading

Inequalities for φ and ψ functions (III)

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 19—23 Download full paper: PDF, 148 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and … Continue reading

A note on the density of quotients of primes in arithmetic progressions

Brian D. Sittinger Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 99—100 Download full paper: PDF, 133 Kb Details Authors and affiliations Brian D. Sittinger Department of Mathematics, California … Continue reading

An arithmetic function decreasing the natural numbers

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 16—19 Download full paper: PDF, 130 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and … Continue reading

A note on prime zeta function and Riemann zeta function

Mladen Vassilev–Missana Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 12—15 Download full paper: PDF, 135 Kb Details Authors and affiliations Mladen Vassilev–Missana 5 Victor Hugo Str, Ap. 3 … Continue reading

Embedding the unitary divisor meet semilattice in a lattice

Pentti Haukkanen Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 68—78 Download full paper: PDF, 245 Kb Details Authors and affiliations Pentti Haukkanen School of Information Sciences FI-33014 University … Continue reading

On function “Restrictive factor”

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 17—22 Download full paper: PDF, 172 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and … Continue reading